# SDR 2002UALA00378

- Difficulty date: March 7, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N929UA
- Make and model: Boeing 737522
- Aircraft serial: 26652
- Aircraft time: 28,744 hours, 21,661 cycles
- Engine: Ge CFM56*
- System (JASC): 5751 · Ailerons
- Part: Rib
- Condition: Worn
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT NR 2 AILERON HINGE CASTING, INBOARD SUPPORT RIB LOWER FLANGE, IS WORN IN RADIUS.  MAJOR REPAIR ACCOMPLISHED.  MANUFACTURED AND INSTALLED SUPPORT RIB.
